Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 35, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 31, 2011, 1:02 AM CDT for Crosby County, Dickens County, King County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2011, 1:02 AM CDT (06:02 UTC)
- Expired
- May 31, 2011, 1:28 AM CDT
- In force
- 26 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Crosby County, TX, Dickens County, TX, King County, TX
The radar
The Lubbock radar (KLBB), 96 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5082 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
934
WUUS54 KLUB 310602
SVRLUB
TXC107-125-269-310700-
/O.NEW.KLUB.SV.W.0035.110531T0602Z-110531T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
102 AM CDT TUE MAY 31 2011
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CROSBY COUNTY IN NORTHWEST TEXAS.
DICKENS COUNTY IN NORTHWEST TEXAS.
WESTERN KING COUNTY IN NORTHWEST TEXAS.
* UNTIL 200 AM CDT
* AT 100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF SPUR...OR 8 MILES SOUTHWEST OF DICKENS...AND MOVING
EAST AT 30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE AFTON...
DUMONT...GUTHRIE AND FINNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK
SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
&&
LAT...LON 3341 10112 3367 10112 3384 10066 3384 10033
3342 10032
TIME...MOT...LOC 0602Z 260DEG 27KT 3354 10091
$$2 follow-up statements
417
WWUS54 KLUB 310615
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
115 AM CDT TUE MAY 31 2011
TXC107-310625-
/O.CAN.KLUB.SV.W.0035.000000T0000Z-110531T0700Z/
CROSBY TX-
115 AM CDT TUE MAY 31 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CROSBY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3342 10099 3365 10099 3384 10055 3384 10033
3342 10032
TIME...MOT...LOC 0615Z 260DEG 27KT 3356 10079
$$
TXC125-269-310700-
/O.CON.KLUB.SV.W.0035.000000T0000Z-110531T0700Z/
DICKENS TX-KING TX-
115 AM CDT TUE MAY 31 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN KING
AND DICKENS COUNTIES UNTIL 200 AM CDT...
AT 113 AM CDT...A SEVERE THUNDERSTORM WAS DETECTED...CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR DICKENS...MOVING EAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3342 10099 3365 10099 3384 10055 3384 10033
3342 10032
TIME...MOT...LOC 0615Z 260DEG 27KT 3356 10079
$$219
WWUS54 KLUB 310628
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
128 AM CDT TUE MAY 31 2011
TXC125-269-310638-
/O.CAN.KLUB.SV.W.0035.000000T0000Z-110531T0700Z/
DICKENS TX-KING TX-
128 AM CDT TUE MAY 31 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KING AND DICKENS
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3342 10099 3365 10099 3384 10055 3384 10033
3342 10032
TIME...MOT...LOC 0628Z 260DEG 27KT 3358 10067
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:32 AM CDT, 30 minutes earlier.
Area forecast discussion, May 31, 12:32 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1232 AM CDT TUE MAY 31 2011 .UPDATE... MINOR UPDATE TO INCREASE POPS AND ADD A SEVERE MENTION TO THE GRIDS PAST 06Z ACROSS THE EASTERN ZONES...GIVEN CURRENT SEVERE STORMS ONGOING ATTM. && .PREV DISCUSSION... /ISSUED 1201 AM CDT TUE MAY 31 2011/ AVIATION... THUNDERSTORMS ERUPTED LATE IN THE EVENING ALONG THE DRY-LINE FROM JUST SOUTH AND EAST OF KLBB TO JUST WEST OF KCDS. APPEARS STORMS SOUTHWEST OF KCDS WILL DRIFT INTO THE AIRPORT EARLY THIS MORNING SO INDICATED TEMPO -TSRA FOR FIRST FEW HOURS OF NEXT VALID TAF. OTHERWISE FRONT EXPECTED TO SLIDE SOUTHEAST LATER TONIGHT WITH STORM ERUPTION POSSIBLE MAINLY JUST SOUTH OF KLBB. FRONT WILL STALL SOUTH OF TAF SITES THEN LIFT BACK NORTH AS WARM FRONT TOMORROW AFTERNOON WITH WARM AND UNSTABLE AIRMASS CAPABLE OF SCATTERED -TSRA. INDICATING CB GROUPS ONLY IN TAFS FOR NOW LATE TOMORROW. RMCQUEEN PREV DISCUSSION... /ISSUED 823 PM CDT MON MAY 30 2011/ UPDATE... FORECAST PRODUCTS WERE UPDATED TO ACCOUNT FOR GRADUALLY LOWERING WIND SPEEDS THIS EVENING. RED FLAG WARNING AND WIND ADVISORY HIGH-LITES WERE ALLOWED TO EXPIRE. EVENING GUIDANCE PACKAGE NOT YET IN...BUT WE STILL BELIEVE THERE IS A SLIM CHANCE FOR THUNDERSTORMS TO DEVELOP NORTHWARD ALONG THE DRY-LINE THIS EVENING...AND ALSO LATER TONIGHT AS THE PACIFIC COLD FRONT INTERACTS WITH THE DRY- LINE. SO...NO CHANGES TO THE ALREADY SMALL THUNDER CHANCES. RMCQUEEN PREV DISCUSSION... /ISSUED 658 PM CDT MON MAY 30 2011/ AVIATION... MODERATE LOW LEVEL SOUTHERLY FLOW WITH VFR CONDITIONS WILL PREVAIL AGAIN THIS FORECAST. THERE ARE...HOWEVER...SLIM CHANCES FOR THUNDERSTORMS TO EFFECT TAF SITES OVERNIGHT THAT WE WILL BE WATCHING. FIRST...DRY-LINE RUNNING FROM JUST EAST OF KLBB TO ABOUT 25 MILES WEST OF KCDS HAS CONVECTED WITH SHALLOW HIGH-BASED CUMULUS. LOW RISK OF A FEW THUNDERSTORMS DURING THE EVENING... MAINLY NORTHWEST OF KCDS AND ALSO SOUTH OF KLBB AS DRY-LINE RETREATS. ALSO...A SLIM CHANCE OF THUNDERSTORM DEVELOPMENT LATER TONIGHT AS A PACIFIC COLD FRONT EDGES EASTWARD SHORTLY AFTER MIDNIGHT. FINALLY... DEEPER MOISTURE SHOULD YIELD A HEALTHIER CUMULUS CLOUD FIELD TOMORROW AFTERNOON ALONG WITH SLIGHTLY BETTER CHANCE FOR AFTERNOON THUNDERSTORMS. RMCQUEEN PREV DISCUSSION... /ISSUED 322 PM CDT MON MAY 30 2011/ SHORT TERM... FIRE WEATHER AND LIMITED CHANCES FOR CONVECTION ASSOCIATED WITH THE EJECTION OF AN UA TROUGH OVER THE NORTHERN/CENTRAL PLAINS REMAIN OF CONCERN THROUGH THE SHORT TERM. AT 20Z...THE DRYLINE WAS ORIENTED FROM ROUGHLY SILVERTON TO BROWNFIELD. ADDITIONAL MIXING MAY HELP THE IT TO PROGRESS ANOTHER 30-45KM THROUGH LATE AFTERNOON. SATELLITE TRENDS SHOW A MODERATE CU FIELD ALONG/EAST OF THE DRYLINE WHERE INHIBITION HAS WEAKENED NOTABLY PER LAPS/RUC ANALYSIS. THUS AN ISOLATED THUNDERSTORM MAY INITIATE OVER THE EXTREME EASTERN SOUTH PLAINS/ROLLING PLAINS DURING THE NEXT 2-4HRS IF MODEST LIFT ASSOCIATED WITH THE DRYLINE CIRCULATION CAN PROVE TO BE SUFFICIENT. HOWEVER A LACK OF MEANINGFUL FORCING/ASCENT WILL LIKELY PRECLUDE DEVELOPMENT LOCALLY DURING THE DAYLIGHT HOURS. HIGH RESOLUTION MODELS CONTINUE TO SUGGEST THAT INCREASING CU OVER THE UPPER TRANS PECOS/WESTERN BASIN MAY MATURE INTO STORMS AND APPROACH THE SOUTHERN/SOUTHEAST ZONES THIS EVENING. ADDITIONALLY... HINTS OF CI ARE NOTED IN SOME MODELS OVER THE SOUTHERN SOUTH PLAINS/ROLLING PLAINS BETWEEN 03-06Z AS A PAC FRONT PUSHING SOUTHEAST IN WAKE OF THE PASSING UA TROUGH AXIS MERGES WITH THE DRYLINE. THIS MAY PROVE TO PRESENT THE DAY/S BEST CHANCE FOR RAIN... BUT PROBABILITIES WILL REMAIN AOB 20 TO 30 PERCENT. SAID FRONT WILL PUSH SOUTH OF THE FA OVERNIGHT...BUT IS PROGGED TO RETREAT NORTHWARD DURING THE DAY TUESDAY AS RENEWED UA TROUGHINESS EVOLVES OVER THE U.S. WEST COAST. TUESDAY APPEARS TO OFFER THE BEST CHANCE OF RAIN WE/VE SEEN IN SOME TIME /30-40 PERCENT/ WITHIN MOISTENING UPSLOPE FLOW. YET...UA SUPPORT WILL BE MINIMAL WITH BUILDING HEIGHTS UNDER THE PERIPHERY OF AN EXPANDING SUBTROPICAL RIDGE OVER CENTRAL TEXAS. THUS DEEP LAYER SHEAR WILL BE WANING... BUT INSTABILITY WILL REMAIN SUFFICIENT TO WARRANT A RISK OF SEVERE WEATHER. LONG TERM... THE LONG TERM FORECAST WILL BE CHARACTERIZED BY A SUMMERTIME RIDGE AND A TROUGH TO THE WEST OF THE AREA. A WARM FRONT WILL LIFT NORTH TOMORROW EVENING SPREADING MOISTURE TO A LARGER PORTION OF WEST TEXAS. AN ELONGATED RIDGE WILL BE POSITIONED FROM WEST TEXAS THROUGH THE MID ATLANTIC STATES. A CHANCE OF THUNDERSTORMS WILL EXIST JUST ABOUT EVERY EVENING THROUGH THURSDAY ACROSS THE HIGHER TERRAIN OF NEW MEXICO. SOME OF THESE STORMS WILL HAVE A CHANCE OF DRIFTING INTO THE AREA. THIS TREND COULD LAST THROUGH THE WEEKEND WITH THE UPPER RIDGE SHIFTING EAST AND A BROAD TROUGH TO THE WEST NEARING A BIT CLOSER. DIFFERENCES AMONG MODEL SOLUTIONS ENTER THE FORECAST TOWARDS THE END OF THE FORECAST PERIOD AS A CLOSED LOW DIVES INTO SOUTHERN CALIFORNIA. THERE COULD BE A CHANCE OF MORE WIDESPREAD PRECIPITATION BY THE MIDDLE OF NEXT WEEK BUT THIS FORECASTER IS NOT HOLDING HIS BREATH GIVEN THE MODEL DIFFERENCES AT THE MOMENT. TEMPERATURES WILL STAY ABOVE AVERAGE WITH STRONG POSITIVE HEIGHT ANOMALIES ASSOCIATED WITH THE RIDGE. AND FOR WHAT IT IS WORTH...THE NAEFS IS DEPICTING A PROLONGED PERIOD OF WARMTH THROUGH THE MIDDLE OF JUNE. JDV FIRE WEATHER... CRITICAL FIRE WEATHER IS ONGOING OVER THE WESTERN/CENTRAL SOUTH PLAINS...AND HAS ALREADY CONTRIBUTED TO AT LEAST TWO SIGNIFICANT FIRES. THESE CONDITIONS WILL PERSIST UNTIL EARLY EVENING WHEN SOUTHWESTERLY WINDS WILL BEGIN TO SUBSIDE...BUT OVERNIGHT RH RECOVERIES WILL BE VERY POOR. WINDS WILL VEER TOWARD THE NORTHWEST OVER ALL AREAS EXCEPT THE SOUTHERN ROLLING PLAINS BY MORNING. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 60 92 61 91 62 / 30 10 20 10 20 TULIA 64 91 65 92 65 / 30 10 10 10 10 PLAINVIEW 64 90 65 91 64 / 30 10 10 10 10 LEVELLAND 64 90 65 91 64 / 30 10 10 10 10 LUBBOCK 68 91 68 92 66 / 20 10 10 0 10 DENVER CITY 63 90 64 91 64 / 30 10 10 10 10 BROWNFIELD 65 90 66 91 64 / 20 10 10 10 10 CHILDRESS 68 96 68 96 69 / 20 10 0 0 0 SPUR 68 94 68 94 67 / 20 0 0 0 0 ASPERMONT 71 95 71 95 71 / 10 10 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 23/99
Hazardous weather outlook, May 30, 8:18 PM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 818 PM CDT MON MAY 30 2011 TXZ021>044-010130- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 818 PM CDT MON MAY 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT CONVECTIVE ISOLATED THUNDERSTORMS MAY DEVELOP ALONG AND EAST OF A DRYLINE OVERNIGHT. IF STORMS DEVELOP...THEY WILL BRING THE THREATS OF LOCALLY DAMAGING WINDS AND LARGE HAIL. THE STRONGEST STORMS ARE POSSIBLE ALONG AND EAST OF A QUITAQUE TO RALLS TO TAHOKA LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS MAY BE ON-GOING ACROSS THE SOUTHERN SOUTH PLAINS AND ROLLING PLAINS TUESDAY MORNING...WITH STORMS EXPECTED TO EXPAND NORTHWARD TUESDAY AFTERNOON. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY OVERNIGHT...BUT MAY BE REQUESTED IF ORGANIZED SEVERE THUNDERSTORMS DEVELOP.
In the hours before
Special weather statement, May 30, 11:17 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1117 PM CDT MON MAY 30 2011 TXZ035-036-310445- CROSBY-LUBBOCK- 1117 PM CDT MON MAY 30 2011 ...STRONG THUNDERSTORM IN SOUTHEAST LUBBOCK COUNTY MOVING INTO WESTERN CROSBY COUNTY... AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTHEASTERN LUBBOCK COUNTY...NEAR RANSOM CANYON...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MCZ
Special weather statement, May 30, 11:25 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1125 PM CDT MON MAY 30 2011 TXZ030-031-310500- FLOYD-MOTLEY- 1125 PM CDT MON MAY 30 2011 ...STRONG THUNDERSTORM IN SOUTHEAST FLOYD COUNTY ENTERING SOUTHWEST MOTLEY COUNTY... AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 21 MILES SOUTHWEST OF MATADOR...MOVING NORTHEAST AT 35 MPH. DOUGHERTY IS IN THE PATH OF THIS STRONG THUNDERSTORM. PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MCZ
Special weather statement, May 30, 11:36 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1136 PM CDT MON MAY 30 2011 TXZ035-036-041-042-310530- CROSBY-GARZA-LUBBOCK-LYNN- 1136 PM CDT MON MAY 30 2011 ...STRONG THUNDERSTORM WEATHER ADVISORY FOR LYNN...LUBBOCK...GARZA AND CROSBY COUNTIES... AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF SLATON...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL AND WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Local storm report, May 31, 12:46 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1246 AM CDT TUE MAY 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL RALLS 33.68N 101.38W
05/30/2011 E1.00 INCH CROSBY TX PUBLIC
TIME ESTIMATED
&&
EVENT NUMBER LUB1100122
GDSLocal storm report, May 31, 12:52 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1252 AM CDT TUE MAY 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM HAIL MATADOR 34.02N 100.82W
05/31/2011 E1.75 INCH MOTLEY TX PUBLIC
TIME ESTIMATED
&&
EVENT NUMBER LUB1100123
GDSThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 11:29 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd | 47 min |
| May 30, 11:34 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 56 min |
| May 31, 12:00 AM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Motley | 60 min |
| May 31, 12:06 AM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 54 min |
| May 31, 12:13 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 47 min |
| May 31, 12:58 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 47 min |
| May 31, 6:50 PM CDT | Severe Thunderstorm Warning | LUB | Cochran | 40 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.